# SDR ABXA040058

- Difficulty date: January 30, 2004
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N825AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46115
- Aircraft time: 71,222 hours, 25,723 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: 56559881
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD FLAP STA 219 FOLD HINGE COVER WELL OUTBOARD LOWER SIDE GOUGED.  REPAIRED AREA IAW REA D827-48510MR.
